EMAIL THIS PAGE TO A FRIEND

Seminars in arthritis and rheumatism

Quinidine-induced rheumatic syndromes.


PMID 7604299

Abstract

Quinidine is a commonly used antiarrhythmic agent that is rarely associated with rheumatologic toxicity. However, quinidine-induced lupus, antinuclear antibody negative lupus-like syndrome, polymyalgia rheumatica-like illness, muscle weakness, and isolated creatine phosphokinase elevation have all been reported. We present one case of quinidine drug-induced lupus and another of a quinidine-induced polymyalgia rheumatica-like illness, and review the English literature for rheumatologic toxicity due to quinidine. Prompt recognition of quinidine associated rheumatologic toxicity is important because discontinuation of the medication leads to rapid resolution of clinical symptoms.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

Q5001
Quinidine gluconate salt, analytical standard
C20H24N2O2 · C6H12O7